ICD-10 Diagnosis Code T46.3X1A

Poisoning by coronary vasodilators, accidental, init

Diagnosis Code T46.3X1A

ICD-10: T46.3X1A
Short Description: Poisoning by coronary vasodilators, accidental, init
Long Description: Poisoning by coronary vasodilators, accidental (unintentional), initial encounter
This is the 2018 version of the ICD-10-CM diagnosis code T46.3X1A

Valid for Submission
The code T46.3X1A is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Agents primarily affecting the cardiovascular system (T46)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T46.3X1A is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 917 - POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC
  • 918 - POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Synonyms
  • Accidental antihypertensive overdose
  • Accidental dipyridamole overdose
  • Accidental dipyridamole poisoning
  • Accidental nitrate poisoning
  • Accidental nitrite poisoning
  • Dipyridamole overdose
  • Drug-induced methemoglobinemia
  • Glyceryl trinitrate overdose
  • Isosorbide dinitrate overdose
  • Isosorbide mononitrate overdose
  • Methemoglobinemia caused by nitrate poisoning
  • Nitrate overdose
  • Poisoning caused by coronary vasodilator
  • Poisoning caused by dipyridamole
  • Poisoning caused by nitrate vasodilator
  • Poisoning caused by nitrite
  • Poisoning caused by nitroglycerin

Information for Patients


Medication Errors

Medicines cure infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the doctor's office, at the pharmacy, or at home. You can help prevent errors by

  • Knowing your medicines. Keep a list of the names of your medicines, how much you take, and when you take them. Include over-the-counter medicines, vitamins, and supplements and herbs. Take this list to all your doctor visits.
  • Reading medicine labels and following the directions. Don't take medications prescribed for someone else.
  • Taking extra caution when giving medicines to children.
  • Asking questions. If you don't know the answers to these questions, ask your doctor or pharmacist.
    • Why am I taking this medicine?
    • What are the common problems to watch out for?
    • What should I do if they occur?
    • When should I stop this medicine?
    • Can I take this medicine with the other medicines on my list?

Centers for Disease Control and Prevention

  • 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
  • How and when to get rid of unused medicines (Medical Encyclopedia)
  • Keeping your medications organized (Medical Encyclopedia)
  • Medication safety during your hospital stay (Medical Encyclopedia)
  • Medication safety: Filling your prescription (Medical Encyclopedia)
  • Storing your medicines (Medical Encyclopedia)
  • Taking medicine at home - create a routine (Medical Encyclopedia)


[Read More]
Previous Code
Previous Code T46.3X1
Next Code
T46.3X1D Next Code